Journal of Applied Mathematics and Physics

Vol.3 No.4(2015), Paper ID 55792, 8 pages

DOI:10.4236/jamp.2015.34049

 

Homotopy Analysis Method for Equations of the Type Δ2=b(x,y) and Δ2u=b(x,y,u)

 

Selcuk Yildirim

 

Department of Electrical and Electronics Engineering, Siirt University, Siirt, Turkey

 

Copyright © 2015 Selcuk Yildirim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yildirim, S. (2015) Homotopy Analysis Method for Equations of the Type Δ2=b(x,y) and Δ2u=b(x,y,u). Journal of Applied Mathematics and Physics, 3, 391-398. doi: 10.4236/jamp.2015.34049.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.